# SDR MWEA95502

- Difficulty date: December 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Aft Access Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND CORROSION ON CANTED FRAME RT SIDE AFT ACCESSORY COMPARTMENT BEHIND FDR.  FABRICATED REPAIR PARTS AND INSTALLED PER 53-01, FIG 2, SHEET 4.
